# SDR USAA000647

- Difficulty date: April 10, 2000
- Submitted: June 16, 2000
- Operation: Air carrier
- Aircraft: N884US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11338
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND HEAT DAMAGED SKIN, 34 INCH BY 35 INCH AREA, STATION 27250 TO 27526 STATION 48.  REPLACED DAMAGED SKIN AND FRAME SECTION PER SRM 51-70-1-06 REP NR 4 AND EA 54585.  (M)
